Share:


On general representation of the meromorphic solutions of higher analogues of the second painleve equation

    V. I. Gromak Affiliation
    ; T. S. Stepanova Affiliation

Abstract

“On general representation of the meromorphic solutions of higher analogues of the second painleve equation” Mathematical Modelling Analysis, 2(1), p.61-65.


First Published Online: 14 Oct 2010

Keyword : -

How to Cite
Gromak, V. I., & Stepanova, T. S. (1997). On general representation of the meromorphic solutions of higher analogues of the second painleve equation. Mathematical Modelling and Analysis, 2(1), 61-65. https://doi.org/10.3846/13926292.1997.9637067
Published in Issue
Dec 15, 1997
Abstract Views
320
PDF Downloads
283
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.